Estimates of complete trigonometric sums
Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 199-208
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_2_a8,
author = {A. A. Karatsuba},
title = {Estimates of complete trigonometric sums},
journal = {Matemati\v{c}eskie zametki},
pages = {199--208},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a8/}
}
A. A. Karatsuba. Estimates of complete trigonometric sums. Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 199-208. http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a8/